Find similar products:
The text only version may be available in large print, Braille or audio CD.
For further information call emc accessibility on
0800 198 5000.
The product code(s) for this leaflet is: PL 44673/0019.
Haleon Cold and Flu Nurse All in One Capsules
Haleon Cold and Flu Nurse ALL IN ONE
500MG/100MG/6.1MG CAPSULES
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride
This medicine is available without prescription but you still need to use Haleon Cold and Flu Nurse All in One Capsules carefully to get the best results from them.
1. What Haleon Cold and Flu Nurse All in One Capsules are and what they are used for
2. What you need to know before you take Haleon Cold and Flu Nurse All in One Capsules
3. How to take Haleon Cold and Flu Nurse All in One Capsules
4. Possible side effects
5. How to store Haleon Cold and Flu Nurse All in One Capsules
6. Contents of the pack and other information
Haleon Cold and Flu Nurse All in One Capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. They can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.
This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
Contains paracetamol.
Taking too much paracetamol can cause serious harm to your liver.
Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other flu, cold, decongestant products or cough suppressants.
This product may cause dizziness. If affected do not drive or operate machinery.
Contact a doctor immediately if you get a combination of these symptoms.
During treatment with this medicine, tell your doctor straight away if:
You have severe infection or severe illnesses, including severe renal impairment or sepsis (when bacteria and their toxins circulate in the blood leading to organ damage), or you suffer from malnutrition, chronic alcoholism or if you are also taking flucloxacillin (an antibiotic).
A serious condition called metabolic acidosis (a blood and fluid abnormality) has been reported in patients in these situations when paracetamol is used at regular doses for a prolonged period or when paracetamol is taken together with flucloxacillin. Symptoms of metabolic acidosis may include: serious breathing difficulties with deep rapid breathing, drowsiness, feeling sick (nausea), being sick (vomiting) and loss of appetite.
Talk to your doctor or pharmacist before taking Haleon Cold and Flu Nurse All in One Capsules if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]), or ergotamine or methylsergide (for migraine), or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite suppressants or stimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).
Please inform your doctor or pharmacist if you are taking: flucloxacillin (an antibiotic), due to a serious risk of blood and fluid abnormality (called metabolic acidosis) that must have urgent treatment (see section 2).
Talk to your doctor before taking this product if you are pregnant or breastfeeding.
Adults aged 16 years and over:
2 capsules every four hours as required.
Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not give to children under 16 years.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
This is because too much paracetamol can cause delayed, serious liver damage.
If symptoms persist, see your doctor.
Like all medicines, Haleon Cold and Flu Nurse All in One Capsules can have side effects, but not everybody gets them. Very rare cases of serious skin reactions have been reported.
The following side effects may also occur.
Tell your doctor if you get them:
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.
You can also report side effects directly via the Yellow card scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.
Keep out of the sight and reach of children.
Do not use this medicine after the ‘EXP’ date shown on the pack. Do not store above 25°C.
Active ingredients Each capsule contains Paracetamol 500 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg.
Other ingredients maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E 104), indigo carmine (E 132), erythrosine (E 127) and titanium dioxide (E 171).
Pack sizes of 8, 16 and 24 capsules are available Not all pack sizes may be marketed.
The marketing authorisation holder is
The manufacturer is
This leaflet was revised in December 2024.
Trade Marks are owned by or licensed to the Haleon group of companies.
62000000216400